MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CORAIL2 NON COL HO SIZE 12; HIP FEMORAL STEM

DEPUY IRELAND - 9616671 CORAIL2 NON COL HO SIZE 12; HIP FEMORAL STEM
Model Number L20312
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent primary thr on (b)(6) 2014 where a corail pinnacle was utilized patient has presented with pain in the thigh.X rays indicate a possible loose femoral stem (windscreen wiper effect) a decision was made to revise the femoral stem.On opening the hip appeared that the stem was loose and had subsided.The stem was removed with minimal effort.The pinnacle poly liner was removed and replaced and the corail femoral stem was replaced with and s rom stem.Did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? --> yes, did the patient require revision surgery or hardware removal? -- yes, facility name of original implant -- cairns base hospital ?, was device explanted? -- true, hardware/explant removal due to: -- loose femoral stem , did patient require revision surgery? -- true, reason for revision surgery.--> pain, loose stem , patient status/ outcome / consequences -- , patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)?-- pain due t0 loose femoral stem, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: -- unknown, is the patient part of a clinical study -- unknown, ip-01706794 device property of -- none, device in possession of -- none, ip-01706795 device property of -- none, device in possession of -- none, ip-01706796 device property of -- none, device in possession of -- none by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst -- true.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device was not returned to depuy synthes for evaluation, however x-ray was provided for review.The x-ray investigation revealed that there was no damaged or defect with the corail2 non col ho size 12.Asper visual inspection of the x-ray image a small gap between the device and the bone could be observed at the left femur.The reported condition of steam loosening could not be confirmed through 1 image.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.  device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information received indicates that the prosthesis revised here is a corail as indicated in the cst.This is an all-uncemented prosthesis so no cement is used.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CORAIL2 NON COL HO SIZE 12
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16822790
Report Number1818910-2023-08816
Device Sequence Number20579878
Product Code LZO
UDI-Device Identifier10603295258032
UDI-Public10603295258032
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20312
Device Catalogue NumberL20312
Device Lot Number5215963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer05/23/2023
06/08/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date05/24/2023
06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 32MM +9.; PINN MAR NEUT 32IDX58OD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale